1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2017 »
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
DavidGrahamJones
Last Activity:
Nov 19, 2017 at 6:33 PM
Joined:
Dec 25, 2015
Messages:
1,593
Trophy Points:
158
Positive ratings received:
2,305

Post Ratings

Received: Given:
Like 1,101 71
Agree 593 42
Funny 109 18
Winner 139 7
Informative 197 23
Friendly 41 0
Useful 50 2
Optimistic 9 0
Creative 3 0
Hug 63 2

Following 1

Followers 3

Gender:
Male

Share This Page

 

DavidGrahamJones

Well-Known Member, Male

DavidGrahamJones was last seen:
Nov 19, 2017 at 6:33 PM
    1.  
      marymeg7
      marymeg7
      Thank you for the information regarding other sites. Just found your answer! Marymeg7
    2.  
      marymeg7
      marymeg7
      Can you please let me know other diabetic forum s please?
    3.  
      guest5234
      guest5234
      thanks david
    4.  
      Molly56
      Molly56
      Just tried to send you a private message to say hello but it wouldn't let me do it....must be an issue with settings ....hope you are keeping well....look forward to hearing from you....
      1. 1 person likes this.
      2. DavidGrahamJones
        DavidGrahamJones
        Seems 'm only allowed 420 characters, so things have changed. I'll try to send an eMail.
        Dec 26, 2015
  • Loading...
  • Loading...
  • About

    Gender:
    Male
    Type of diabetes:
    Type 2

    Signature

    I'm not a doctor, I cannot advise, only share experiences.

    Diagnosed 1997, took Metformin for 5 years before side effects were just too much to cope with. Took Rosiglitazone which affected my liver function and cause dramatic weight increase. Stopped Rosiglitazone and went back to Metformin, side effects lessened because of taking codeine for arthritic knees. Gliclazide and Januvia were added then discussed insulin with GP. AT the same time a Nutritional Therapist recommended low carb to lose weight which worked fine. Side effect was avoiding insulin and coming off Gliclazide and Januvia. Recently stopped Metformin because of same old problem. Might go back and try slow release.
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook